# SDR UPS04842788

- Difficulty date: July 29, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 3 PIT DOOR CUTOUT AT LWR AFT CORNER HAS CRACK AT DOUBLER.  REMOVED CRACKED FITTING & ATTACHING FITTINGS.  DRILLED UP NEW FITTINGS, OK TO INSTALL.  INSTALLED 80 PERCENT OF FASTENERS IN NEW FITTING.  COMPLETED NEW INSTALLATION OF NEW FITTING & ATTACHING FITTINGS PER SRM 51-1-20D.
